Hi I am a 37 year old girl from China and my English is not so good. I diagnosed with breast cancer last summer. My daughter was only six months old. Efter operation I take medication called tamoxifen. One month later I started having muscle twitches. Mostly when I am sitting or lying there. They drive me crazy. I have never had this problem before. I am pretty sure it’s tamoxifen that gives muscle twitches. I talked to my doctor. He denied it. He said it has nothing to do with tamoxifen. I searched in Chinese websites. It seem like I am not only patient who has such side effects. But it does happen to me. Does anyone have same side effects? Shall I continue to take the tamoxifen? I have constant muscle twitches, it gives anxiety. Can anyone help me please? Thank you
Thank you for posting. We have some information on our website about Taxoxifen which may be useful to you: breastcancernow.org/information-support/facing-breast-cancer/going-through-treatment-breast-cancer/hormone-therapy/tamoxifen
You are also welcome to post to the Ask Our Nurses board, where a nurse can reply directly to your question with clinical advice.